Analytic Solutions of an Iterative Functional Differential Equation

Abstract:

Article Preview

This paper is concerned with the existence of analytic solutions of an iterative functional differential equation. By constructing a convergent power series solution of an auxiliary equation, analytic solutions for the original differential equation are obtained. We discuss not only those α at the hyperbolic case 0<|α|<1 but also those α near resonance under Diophantine condition.

Info:

Periodical:

Key Engineering Materials (Volumes 474-476)

Edited by:

Garry Zhu

Pages:

2208-2212

DOI:

10.4028/www.scientific.net/KEM.474-476.2208

Citation:

L. X. Liu "Analytic Solutions of an Iterative Functional Differential Equation", Key Engineering Materials, Vols. 474-476, pp. 2208-2212, 2011

Online since:

April 2011

Authors:

Export:

Price:

$35.00

In order to see related information, you need to Login.

In order to see related information, you need to Login.